Analytic characterization of generalized fock space operators as two-variable entire functions with growth condition

Un Cig Ji, Nobuaki Obata, Habib Ouerdiane

Research output: Contribution to journalArticlepeer-review

36 Citations (Scopus)

Abstract

Duality is established for new spaces of entire functions in two infinite dimensional variables with certain growth rates determined by Young functions. These entire functions characterize the symbols of generalized Fock space operators. As an application, a proper space is found for a solution to a normal-ordered white noise differential equation having highly singular coefficients.

Original languageEnglish
Pages (from-to)395-407
Number of pages13
JournalInfinite Dimensional Analysis, Quantum Probability and Related Topics
Volume5
Issue number3
DOIs
Publication statusPublished - 2002 Sep

Keywords

  • Fock space
  • Infinite-dimensional holomorphy
  • Normal-ordered white noise differential equation
  • Operator symbol
  • Quantum white noise

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Mathematical Physics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Analytic characterization of generalized fock space operators as two-variable entire functions with growth condition'. Together they form a unique fingerprint.

Cite this